# SDR AALA20111205DFW01

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 61,280 hours, 21,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS FROM RIGHT NUMBER 2 DOOR TO SEAT 15D INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
